# SDR CA981130013

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Spoiler
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO ARM SPOILERS ON APPROACH, QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT.  REPLACED AUTO SPOILER ACTUATOR.
